Had a really rough day on Wednesday, the nausea started during treatment and was fairly severe all night. I think it was unrelated to the treatment, moreso something I had eaten at lunch ??
The real problem I face is that I do need some fiber, or else I get terribly constipated, which makes everything worse. AND then when I have some fiber, I get terribly nauseated and the crampy pain. I take zofran for the nausea when it persists, but zofran causes constipation.
I take half of a percoset when the pain persists, but it too causes constipation. AND I cannot increase my fiber to deal with the constipation because that just makes the pain and nausea worse.
So yesterday morning I tried a liquid diet and that seemed to help .........but then I got hungry and by bedtime I was nauseated again, eating pretzels.
They say it takes a good 5 solid days for the angiogenisis to begin to start the healing process, so will not be looking for improvements for awhile.
Yesterday I decided to watch a movie during treatments, and got Valkyrie, a 2 hour movie, and my treatments are 90 mins. FUnny thing, at the end of 90 mins I decided I did not want to watch anymore anyways. (just got to the point where they all found out that Hitler was not dead)....
Today I have amadeaus to watch, perhaps a bit ??lighter??
Hope to see some of you tonite
jankenb @ gmail.com